# SDR UIEA2021092602119

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 23,094 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Condition: Loose
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP "WXR FAIL" ON BOTH CAPT. AND F/O HSI'S - WENT ON/OFF SEVERAL TIMES THROUGHOUT FLIGHT.PERFORMED WEATHER RADAR SYSTEM TEST NO FAULTS AT THIS TIME IAW B767-300 AMM 34-43-00. FOUND L WX RADAR TRANSCEIVER LOOSE IN RACK. RESECURED TRANSCEIVER IAW B767-300 AMM 34-43-01. NO FAULTS AT THIS TIME.
